Celexa, Wellbutrin, Prozac and Trazodone.
Hello jamesleggs. I don't understand. Trazodone is also an-antidepresant medication. (desyrel) I was taking it at one time. For any of these medications to do thier work so to speak, it takes often two to four weeks to begin to see some results. What I just said is my opinion of course, sometimes its quicker, sometimes it will take longer. I would ask the dr. giving you these medications exactly why he or she is doing this, for its almost unheard of. In a combination form yes, its possible. But if I understood you correctly, three drugs at three different times. Again, talk to your dr. and ask for an explanation, so you may feel better as soon as possible. best of wishes and I hope that all goes well for you.
I wonder why the doctor is not giving you time to get adjusted to one antidepressant before giving you another. It takes a few weeks to a few months to see how the antidepressants work. Ask him why he is giving you this? It is your right and your body. You need to tell him what you are feeling and how you are coping with antidepressant. It's important for your well being. Take care. Keep us posted o.k.?
Antidepressants take time to build in the blood and effect the brain chemsitry. It can take upto a month or so for an antidepressant to reach full effectiveness. Why did the doctor switch the antidepressant? Were you having side effects that you could not tolerate? The side effects can be bothersome particularly at first but generally subside with continued use. I agree with pledge, an explanation from the doctor is your right. So don't be afraid to ask.
As everyone else said, it takes 4-6 weeks to even tell if these drugs work. It takes that long for drug levels to build up and begin working. Are you being treated by your primary Dr or a psychiatrist? I would suggest you ask for a referral to a psychiatrist if your primary is managing. If it is a psych Dr, get another because this person doesnt know what they are doing. Unless your side effects were so bad or you were allergic you havent given anything time to work!
Hi, sorry to hear about your problems. I don't understand why you Doctor is changing your meds so fast. They take sometimes 2 to 3 weeks to get in your system, then if you are still having trouble they will increase the dosage little by little. I would, if it was me get a second opinion. This does not sound right to me. I would like to hear back from you so I know how you are doing.Take care. We are all here for you.
I agree with every answer. Those meds have to build up in the system. And, you won't know which one is working for you unless you do one by one. I'm sorry. I, and I'm sure everyone else, wish there were a quick fix to this. Don't give up. Remember, start one at a time to get an accurate gauge of which one is right for you.
- Celexa Drug Information
- Prozac Drug Information
- Wellbutrin Drug Information
- Trazodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2011 • 3 answers
Posted 10 Nov 2011 • 1 answer
Posted 20 Sep 2012 • 1 answer
Posted 13 Jan 2016 • 3 answers
Posted 11 Nov 2016 • 3 answers